# SDR SWAA2021120340498

- Difficulty date: November 4, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,875 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO TRACK RBL 3, WL 157,  BS 772.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2; FIG 103 DETAIL E.  INSTALLED NEW CHANNEL FILLER AND NEW REPAIR CHANNEL SPLICES IAW SRM 53-00-53-2R-2 REPAIR 2 STEP 4(P;Q;R ;S) AND DWG 146A7500 REV A.
